King's College London

Research portal

Large deviations for stochastic heat equations with memory driven by Lévy-type noise

Research output: Contribution to journalArticle

Markus Riedle, Jianliang Zhai

Original languageEnglish
Pages (from-to)1983-2005
Number of pages23
Journal Discrete and Continuous Dynamical Systems - Series A
Issue number4
Accepted/In press8 Oct 2017
Published1 Apr 2018


King's Authors


For a heat equation with memory driven by a Lévy-type noise we establish the existence of a unique solution. The main part of the article focuses on the Freidlin-Wentzell large deviation principle of the solutions of heat equation with memory driven by a Lévy-type noise. For this purpose, we exploit the recently introduced
weak convergence approach.

Download statistics

No data available

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454